EconPapers    
Economics at your fingertips  
 

On the ð ‘ž -Euler Numbers and Polynomials with Weight 0

T. Kim and J. Choi

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

The purpose of this paper is to investigate some properties of ð ‘ž -Euler numbers and polynomials with weight 0. From those ð ‘ž -Euler numbers with weight 0, we derive some identities on the ð ‘ž -Euler numbers and polynomials with weight 0.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/795304.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/795304.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:795304

DOI: 10.1155/2012/795304

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:795304